Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Undergoing dialysis. Abdominal pain, vomiting. Sonography shows gall bladder stones. Best move?

My 86 year old grandmother is currently getting dialysis 2 times/week since the beginning of Jan. She has been recently experiencing pain in her abdomen followed by regular bouts of vomitting. A sonography found stones in her gall bladder . The nephrologist thinks we should go ahead with surgery but our GP seems to think that we shouldn t rush into it, considering the fatigue from her dialysis might give rise to cpmplications. How do we tackle the situation ? What is the best move ?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Nephrologist 's  Response
I will start by advising to immediately increase the dialysis to thrice a week as the cause of vomiting is certainly not the gall stones.She can be given Cap Razo -D SR 1 OD for vomiting,For gall stones she will require surgery,which can be planned as per your convinience & can be carried out laparoscopically.
Answered: Wed, 31 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor